# SDR FDEA202009252347

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 51,804 hours, 28,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610320201
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FR 13 STGR 9R, 1 EA FASTENER HOLE FOUND WITH CRACK SIGNAL (AFT THIRD HOLE FROM LAP JOINT COUNTING FROM BOTTOM).  COMPLIED WITH FEDEX EA: 6-5310-T0356680 PT1, EA TITLE: FUSELAGE-MAINFRAME-REPAIR OF CRACKED HOLE IN CIRCUMFERENTIAL JOINT AT FR 13 RT, STGR 9 FWD.  REPAIRED UPPER FUSELAGE-FR 13 STGR 9R, THE CRACKED FASTENER HOLE.  THIS REPAIR CATEGORY B.  REFER TO RDAS: 80829277/005/2020 ISSUE:A, THE NEW THRESHOLD AND INTERVAL IS 4130FC (FH NOT RELEVANT) AFTER REPAIR EMBODIMENT, INSPECTION METHOD, PER NTM51-10-01 AND NTM 51-10-18 AFTER FASTENER AND BUSH REMOVAL.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
